MathSciNet Relay Station
MathSciNet bibliographic data
MR1325675 93D10
Sontag, Eduardo D.; Wang, Yuan On characterizations of the input-to-state stability property. Systems Control Lett. 24 (1995), no. 5, 351–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement